# SDR IKBR2020071600001

- Difficulty date: July 6, 2020
- Submitted: July 16, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N280SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12432
- Aircraft time: 149 hours
- Engine: Lyc IO360L2A
- Engine time: 149 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Shaft Seal
- Part number: LW13792
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

OIL WAS DISCOVERED ON TOP OF COWLING AND UPON INSPECTION WE FOUND THE PROP SHAFT SEAL P/N LW-13792 WAS LEAKING.  INSTALLED NEW SEAL IAW SERVICE INSTRUCTION 1324C.
